# SDR AALA20120719017

- Difficulty date: July 19, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 68,842 hours, 35,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN AND FLIGHT DECK EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED BATTERY CHARGER FOR FORWARD EMERGENCY LIGHTS.  OPS CHECK NORMAL.
